Couldn't find what you looking for?

TRY OUR SEARCH!

Okay so on Thursday night I forgot to take my birth control (I take Aviane, the 28-day tablets). I took the two pills on Friday like I was supposed to and then Saturday I had unprotected sex with my boyfriend. He pulled out before he ejaculated but I'm worried about the pre-ejaculate. I usually take my pill at 11 and this happened around 10 ish... I still have a week left before I go on my inactive pills.. I'm usually very very cautious about having sex..My boyfriend and I use a condom and birth control. I've only been on the pill for two months now but now I'm very paranoid about the pre-ejaculate.. I think I might be pregnant, and I am a college student and I'm really scared now..HELPP PLEASE!

Loading...

I can say with 100% certainty that you are NOT pregnant!!!! #1 you have to be off the pill for many days in a row to make them become inactive, you have to be ovulating - which happens about 7 days of missed pills, #2, your boyfriend didn't ejaculate and even though there CAN be a VERY small chance of sperm being in the precum, it is VERY VERY small! So you put those insignificant amounts together and it becomes even more insignificant! so relax honey and good for you for using both! Like I have told my 17 year old, "No matter if your GF or wife is on the pill, keep using a condom, so you are ALWAYS covered for everything and you are always prepared" So just relax OK! And everything WILL be fine! Good luck and health!
Reply

Loading...

i am haveing the same problem too. my gf has been takeing the pill for 2 months now and she missed one day of the pill the day after that we had unprotected sex it was also her first time. we did it 4 days before she goes on the inactive pill but now she is on them and she has 1 . missed her day she was suppose to have her period 2. i didnt ejaculate in her at all cuz i got scared of hurting her so we quit 3. she bled alot till she started her inactive pill and now is not haveing her periods now. should i be scared she is pregnant or should i start worrying about this.
Reply

Loading...

No she should be fine! Depending on the pill, it takes a from 1 day to several days of missing them for them to become inactive! Also when a girl/woman is on the pill the pill can make her period WONKY - it can be early, several in 1 month, stopping the period for 1 month! From now on, ALWAYS wear a condom - regarldess of her being on the pill - this takes away any chance! Also ejaculate into the condom outside the body! This will make it ZERO! She should be fine OK? Good luck and health to both of you!
Reply

Loading...